# SDR VNAA2016032300030

- Difficulty date: March 22, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N570NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15357
- Aircraft time: 2,602 hours, 2,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SERVICE DOOR EXIT LIGHT COVER MISSING.   MAINTENANCE REMOVED AND REPAIRED THE SERVICE DOOR LOWER EMERGENCY EXIT LENS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
